# SDR CA080401005

- Difficulty date: April 1, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 2,720 hours
- Engine: Ge CF348E5A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND NUT ON LOWER DRAG BRACE ATTACHEMENT HINGE PIN NOT SAFETIED WITH CUTTER PIN AND PRC ADRIFT SEE ATTACHEMENT.  NO EVIDENCE OF WORK PREVIOUS ACCOMPLISHED ON THE NOSE GEAR.
